Title: Study of Reliable Control Via an Integral-Type Sliding Mode Control Scheme
Authors: Liang, Yew-Wen
Ting, Li-Wei
Lin, Li-Gang
Department of Electrical and Computer Engineering
Keywords: Integral-type sliding manifold;reliable control;sliding mode control (SMC);uncertain system
Issue Date: 1-Aug-2012
Abstract: This paper studies the active reliable control issues for a class of second-order nonlinear uncertain systems using an integral-type sliding mode control (ISMC) strategy. The proposed ISMC reliable scheme is shown to be able to tolerate some of the actuators' faults whenever the fault detection and diagnosis information is available. The presented scheme also maintains the main advantages of the ISMC designs, including robustness, rapid response, and ease of implementation. When the uncertainties and the output of the faulty actuators are matched regarding the nominal healthy subsystem, the state trajectories of the nominal healthy subsystem and the uncertain faulty system are identical. As a result, the engineers may adopt an optimal strategy for the nominal system, creating a desired trajectory for that of the uncertain faulty system to follow. Simulation results demonstrate the benefits of the proposed scheme.
URI: http://hdl.handle.net/11536/15936
ISSN: 0278-0046
Volume: 59
Issue: 8
End Page: 3062
Appears in Collections:Articles

Files in This Item:

  1. 000302545700003.pdf